Alert archive / New Jersey / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Mar 3, 2017, 5:52 PM EST for Burlington County, Camden County, Gloucester County, New Jersey. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2017, 5:52 PM EST (22:52 UTC)
- Expired
- Mar 3, 2017, 6:15 PM EST
- In force
- 23 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ
The radar
The Philadelphia radar (KDIX), 23 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1272 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
866
WWUS81 KPHI 032252
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
552 PM EST FRI MAR 3 2017
NJZ012-013-015-017>020-027-032315-
Northwestern Burlington-Camden-Ocean-Western
Monmouth-Middlesex-Southeastern Burlington-Mercer-Gloucester-
552 PM EST FRI MAR 3 2017
...A SNOW SQUALL WILL AFFECT NORTHWESTERN OCEAN...CAMDEN...
SOUTHEASTERN MERCER...CENTRAL GLOUCESTER...CENTRAL BURLINGTON...
SOUTHERN MONMOUTH AND SOUTHERN MIDDLESEX COUNTIES...
At 551 PM EST, a snow squall was located along a line extending from
near Imlaystown to Willingboro to Mullica Hill. Movement was east at
35 mph and will impact portions of Interstates 295 and 195 in
central and southern New Jersey.
This squall will be near...
Hightstown, Allentown, Roosevelt, Imlaystown, Cream Ridge, Twin
Rivers and Windsor around 555 PM EST.
Manalapan, Lumberton, Mount Holly, Clarksburg and Jacksonville
around 600 PM EST.
Medford, Six Flags Theme Park, Jobstown, Woodruff and Columbus
around 605 PM EST.
Pemberton, Jacksons Mills, Monroe Township, Leisuretowne,
Williamstown, Sicklerville, Cassville and West Freehold around 610
PM EST.
Toms River, Lakewood, Jackson, Howell, Tabernacle, Presidential
Lakes Estates, Lakehurst, Chesilhurst, Farmingdale and Wrightstown
around 615 PM EST.
Visibilities in this squall will drop quickly to one-quarter mile or
less in spots for a few minutes. Wind gusts in excess of 40 mph are
also possible. Any snowfall accumulations will be minor and limited
to grassy surfaces.
Use extra caution and reduce speed if traveling into or through this
snow squall. Rapid changes in visibility could lead to accidents,
especially with this occurring during the evening rush.
LAT...LON 4022 7408 3998 7429 3986 7463 3961 7489
3969 7516 3974 7526 4002 7499 4008 7484
4018 7462 4028 7458
TIME...MOT...LOC 2251Z 290DEG 31KT 4020 7454 4000 7490 3974 7521
$$
JRKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Mar 3, 3:53 PM EST, 1 hour 59 minutes earlier.
Area forecast discussion, Mar 3, 3:53 PM EST, 1 hour 59 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 353 PM EST Fri Mar 3 2017 .SYNOPSIS... High pressure will build across the mid Atlantic region through the weekend, moving offshore on Monday. A strong cold front will cross the region Tuesday night. High pressure will return on Wednesday and then persist through the end of the week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... A cold front approaching from the northwest will pass through our region this evening. The front will continue to be preceded by scattered rain and snow showers along with some snow squall mainly in eastern Pennsylvania and New Jersey. The snow squalls have been briefly reducing the visibility to less than a mile while leaving a light snow accumulation on unpaved surfaces. The snow and rain shower activity will pass off the coast along with the cold front this evening. Cold dry air will build into our region on a west northwest wind. Sustained wind speeds of 10 to 20 MPH this evening should diminish to around 10 MPH overnight. Temperatures are expected to drop into the 15 to 25 degree range in much of southeastern Pennsylvania, New Jersey, Delaware and northeastern Maryland. Readings should fall into the 5 to 15 degree range in the Poconos and in far northern New Jersey. Wind chill values are forecast to drop below zero in the elevated terrain. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... A robust mid level short wave is forecast to drop over New England on Saturday. It is expected to pull another cold front through our region during the late morning and early afternoon hours. We are not anticipating any precipitation with the front except perhaps some snow flurries in our far northern counties. The wind is expected to favor the northwest at 10 to 20 MPH with gusts of 20 to 30 MPH. Maximum temperatures are forecast to range from the middle and upper 20s in the elevated terrain of the Poconos and northwestern New Jersey to around 40 on the upper Delmarva and in southern New Jersey. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Saturday night will start off cold, much colder than it has been much of this winter. But...it is indeed still winter so cold nights (and days) are not too far outside the realm of possibility. Overnight lows will drop into the single digits, mainly along and north of I-78. The rest of the area will remain in the low to mid teens. It will definitely feel frigid out there since the winds remain up through much of the night making it feel 5 to 10 degrees colder than it will actually be. Sunday looks to be similar to Saturday but we should be starting to warm slightly. A bonus will be less winds and less clouds, which should help it feel much better than the day before. High pressure will build across the eastern seaboard and should be directly over our area by Sunday night. Temperatures overnight Sunday won't be quite as cold as the night before with lows mainly in the upper teens through the 20s. High pressure moves to our east on Monday and we will see temperatures start to warm considerably as return flow around the high sets up. Expect Monday to be, on average, around 15 degrees warmer than Sunday. It will certainly feel like Spring once again. Tuesday will be the warmest day of the week and the day we see our next cold front arrive. The southwest flow ahead of the frontal boundary will draw up warmer and moister air into our area. Temperatures will rise back into the 60s across much of the region. While it will certainly be well above normal, it doesn't look like we will see any records, which reside in the 70s for the majority of our climate stations. The cold front arrives Tuesday night and with it we expect there to be some rain, possibly up to an inch across the region. Not much instability to be found at this time so anticipate more of a rain event than a thunderstorm event. While thunder cannot be totally ruled out, it might be more of a timing issue as the current timing on the front has it arriving after sunset in our area and our best instability will be waning. The front clears the region Wednesday morning and then High pressure will remain in control of the weather for Wednesday and Thursday. The models show that a weak clipper may move through on Friday but it looks like it may just skirt our northern zones as it moves quickly to the east. && .AVIATION /21Z FRIDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Scattered snow and rain showers and localized snow squalls may briefly reduce conditions into the MVFR or IFR category at our TAF sites through about 2300Z. VFR conditions are then expected through the balance of the TAF period with a decrease in clouds expected for tonight, followed by partly cloudy skies on Saturday. A northwest wind around 10 to 15 knots with gusts of 20 to 25 knots this evening should diminish to around 10 knots overnight. The northwest wind is expected to increase back into the 10 to 20 knot range on Saturday with gusts around 25 knots. OUTLOOK... Saturday night...VFR conditions expected. Northwest winds 10 to 20 knots with a few gusts around 25 to 30 knots, mainly towards KACY and east. Winds will diminish through the night. Sunday through Sunday night...VFR conditions expected. Northwest winds around 10 knots. Winds will become light and turn more to the southwest Sunday night. Monday through Monday night...South winds around 10 knots or less expected. Slight chance of some rain/snow showers at KRDG/KABE. Otherwise, mainly VFR conditions expected. Tuesday through Wednesday...VFR conditions expected for Tuesday with increasing cloudiness through the day. Conditions are expected to deteriorate to MVFR, possibly IFR at times, in rain as a cold front moves through Tuesday night. South winds around 10 to 15 knots on Tuesday. Winds will shift to the west or northwest behind a cold frontal passage late Tuesday into Wednesday. && .MARINE... A Gale Warning remains in effect for our ocean waters and for Delaware Bay until 6:00 PM Saturday as cold air continues to advect into our region. We are expecting gale force wind gusts into tonight in the wake of a cold front. There should be a lull in the gale force wind gusts from late tonight into Saturday morning and they should return for Saturday afternoon with the arrival of another cold front. OUTLOOK... Saturday night...Gale conditions should be starting to diminish by Saturday night. A Small Craft Advisory will likely be needed through the overnight period once the gales have ended. Light freezing spray is possible as much colder air will be moving over the relatively warm waters. Sunday through Monday...Sub-advisory conditions expected. There may be a few gusts around 25 knots during Monday afternoon. Tuesday...Southwest winds around 15 to 20 knots with gusts up to 30 possible. Seas are also expected to exceed 5 feet through Tuesday night. A Small Craft Advisory may be needed. Wednesday...Improving conditions with west winds around 15 knots. Seas may remain elevated through the evening, dropping below 5 feet late. && .FIRE WEATHER... Relative humidity values are forecast to drop into the 20s on Saturday afternoon in much of eastern Pennsylvania, New Jersey, Delaware and northeastern Maryland. A northwest wind at 10 to 20 MPH is expected with frequent gusts of 20 to 30 MPH. The ground remains moist but fine fuels will begin to dry again. The conditions may create an elevated risk for the spread of wildfires and a Special Weather Statement regarding the concern may be issued on Saturday morning. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Gale Warning until 6 PM EST Saturday for ANZ430-431-450>455. && Synopsis...Meola Near Term...Iovino Short Term...Iovino Long Term...Meola Aviation...Iovino/Meola Marine...Iovino/Meola Fire Weather...Iovino
Hazardous weather outlook, Mar 3, 4:01 PM EST, 1 hour 51 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 401 PM EST Fri Mar 3 2017 NJZ001-PAZ054-055-042115- Sussex-Carbon-Monroe- 401 PM EST Fri Mar 3 2017 This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Scattered snow showers and snow squalls may bring a dusting to an inch of snow across the southern Poconos and adjacent far northwest New Jersey through early this evening. Visibilities may briefly drop below one mile. Wind chills below zero are expected tonight. Although the forecast wind chills are not expected to reach advisory or warning levels, they are forecast to be the coldest the region has seen in quite some time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ007>010-012>027-PAZ060>062-070-071-101>106-042115- Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Berks-Lehigh-Northampton-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 401 PM EST Fri Mar 3 2017 This Hazardous Weather Outlook is for central New Jersey...northern New Jersey...northwest New Jersey...southern New Jersey...east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Scattered snow showers and snow squalls will cross the region through early this evening. Visibilities may briefly drop below one mile. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>004-MDZ008-012-015-019-020-042115- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline- 401 PM EST Fri Mar 3 2017 This Hazardous Weather Outlook is for central Delaware...northern Delaware...southern Delaware and northeast Maryland. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-042115- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 401 PM EST Fri Mar 3 2017 ...GALE WARNING IN EFFECT UNTIL 6 PM EST SATURDAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 3, 4:48 PM EST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
448 PM EST FRI MAR 3 2017
NJZ009-010-012-015-PAZ103>106-032230-
Hunterdon-Somerset-Middlesex-Mercer-Lower Bucks-Upper Bucks-Eastern
Montgomery-Western Montgomery-
448 PM EST FRI MAR 3 2017
...A SNOW SQUALL WILL AFFECT SOUTHERN HUNTERDON...MERCER...SOUTHERN
SOMERSET...WEST CENTRAL MIDDLESEX...NORTH CENTRAL MONTGOMERY AND
BUCKS COUNTIES...
At 446 PM EST, a snow squall was located along a line extending from
Milford to near Quakertown. Movement was east at 35 mph.
This squall will be near...
Frenchtown, Milford and Erwinna around 450 PM EST.
Bedminster, Dublin and Ottsville around 455 PM EST.
Chalfont, Tinicum and Pipersville around 500 PM EST.
Doylestown, Byram, Gardenville, Sand Brook and Sergeantsville
around 505 PM EST.
Flemington, Stockton and Lumberville around 510 PM EST.
New Hope and Cloverhill around 515 PM EST.
Hopewell, Richboro and Flagtown around 520 PM EST.
Newtown, Langhorne, Washington Crossing, Washington Crossing,
Skillman and Belle Mead around 525 PM EST.
Visibilities in this squall will drop quickly to one-quarter mile or
less in spots for a few minutes. Wind gusts in excess of 40 mph are
also possible. Any snowfall accumulations will be minor and limited
to grassy surfaces.
Use extra caution and reduce speed if traveling into or through this
snow squall. Rapid changes in visibility could lead to accidents.
LAT...LON 4023 7465 4013 7480 4036 7551 4062 7514
4050 7447
TIME...MOT...LOC 2146Z 292DEG 32KT 4057 7510 4042 7530
JRKSpecial weather statement, Mar 3, 4:54 PM EST, 58 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
454 PM EST FRI MAR 3 2017
NJZ001-007>010-012-032230-
Morris-Hunterdon-Sussex-Somerset-Middlesex-Warren-
454 PM EST FRI MAR 3 2017
...A SNOW SQUALL WILL AFFECT MORRIS...NORTHERN HUNTERDON...SOUTH
CENTRAL SUSSEX...SOUTHEASTERN WARREN...NORTHERN SOMERSET AND
NORTHEASTERN MIDDLESEX COUNTIES...
At 451 PM EST, a snow squall was located along a line extending from
Hackettstown to near Peapack And Gladstone to near Bloomsbury.
Movement was east at 35 mph and will impact portions of Interstates
78 and 287 in New Jersey.
This squall will be near...
Peapack And Gladstone around 455 PM EST.
Stanhope, Glen Gardner, Far Hills and Long Valley around 500 PM
EST.
High Bridge, Netcong, Chester, Budd Lake and Annandale around 505
PM EST.
Millington, Succasunna, Basking Ridge, Martinsville and
Succasunna-Kenvil around 510 PM EST.
Dover, Bound Brook, Wharton, Mendham, Victory Gardens and Lebanon
around 515 PM EST.
Middlesex, White House Station and Society Hill around 520 PM EST.
Morristown and Morris Plains around 525 PM EST.
Somerville, Edison, Bridgewater, Carteret, Madison, Florham Park,
East Hanover, Manville, Chatham and Colonia around 530 PM EST.
Visibilities in this squall will drop quickly to one-quarter mile or
less in spots for a few minutes. Wind gusts in excess of 40 mph are
also possible. Any snowfall accumulations will be minor and limited
to grassy surfaces.
Use extra caution and reduce speed if traveling into or through this
snow squall. Rapid changes in visibility could lead to accidents.
LAT...LON 4053 7425 4049 7441 4061 7514 4075 7500
4085 7499 4098 7465 4082 7434 4079 7437
4074 7437 4067 7446 4066 7445 4066 7440
4060 7445 4061 7431 4059 7429 4059 7420
TIME...MOT...LOC 2151Z 288DEG 29KT 4086 7485 4070 7473 4062 7508
JRKLocal storm report, Mar 3, 5:16 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
516 PM EST FRI MAR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM SNOW STEWARTSVILLE 40.69N 75.11W
03/03/2017 M0.2 INCH WARREN NJ TRAINED SPOTTER
BRIEF SNOW SQUALL
&&
EVENT NUMBER PHI1700444
SFJLocal storm report, Mar 3, 5:29 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 PM EST FRI MAR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM SNOW WANTAGE 41.24N 74.55W
03/03/2017 M0.4 INCH SUSSEX NJ TRAINED SPOTTER
BRIEF SNOW SQUALL
&&
EVENT NUMBER PHI1700445
SFJSpecial weather statement, Mar 3, 5:31 PM EST, 21 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
531 PM EST FRI MAR 3 2017
NJZ012-013-015-017>020-PAZ070-071-104-106-032300-
Northwestern Burlington-Camden-Ocean-Western
Monmouth-Middlesex-Mercer-Gloucester-Lower Bucks-Eastern
Montgomery-Delaware-Philadelphia-
531 PM EST FRI MAR 3 2017
...A SNOW SQUALL WILL AFFECT NORTHWESTERN OCEAN...CAMDEN...MERCER...
NORTHEASTERN GLOUCESTER...NORTHWESTERN BURLINGTON...SOUTHWESTERN
MONMOUTH...SOUTHWESTERN MIDDLESEX...SOUTHEASTERN MONTGOMERY...
SOUTHEASTERN BUCKS...PHILADELPHIA AND EASTERN DELAWARE COUNTIES...
At 526 PM EST, a snow squall was located along a line extending from
near Lawrenceville to Narberth to Darby Township. Movement was east
at 35 mph and will impact portions of Interstates 95, 295 and 195 in
central and southern New Jersey as well as Philadelphia and its
surrounding suburbs in southeastern Pennsylvania.
This squall will be near...
Trenton, Ewing, Pennington, Yardley, Lawrenceville, Woodside and
Washington Crossing around 530 PM EST.
Bordentown, Rockledge, Mercerville-Hamilton Square and White Horse
around 535 PM EST.
Bellmawr, Audubon Park, Edinburg, Crosswicks and Plainsboro Center
around 540 PM EST.
Palmyra, Hightstown, Magnolia, Cranbury, Allentown, Golden
Triangle, Windsor, Tacony and Holmesburg around 545 PM EST.
Cherry Hill, Lindenwold, Riverside, Roosevelt, Cherry Hill Mall,
Erlton-Ellisburg, Barclay-Kingston, Imlaystown, Turnersville and
Echelon around 550 PM EST.
Mount Laurel, Manalapan, Willingboro, Voorhees, Clarksburg,
Greentree, Ramblewood and Springdale around 555 PM EST.
Evesham, Medford, Lumberton, Berlin, Marlton, Atco, Marlton Lakes,
Six Flags Theme Park, Sicklerville and Williamstown around 600 PM
EST.
Visibilities in this squall will drop quickly to one-quarter mile or
less in spots for a few minutes. Wind gusts in excess of 40 mph are
also possible. Any snowfall accumulations will be minor and limited
to grassy surfaces.
Use extra caution and reduce speed if traveling into or through this
snow squall. Rapid changes in visibility could lead to accidents,
especially with this occurring during the evening rush.
LAT...LON 4003 7458 3985 7485 3968 7492 3986 7540
4008 7528 4035 7483 4029 7421
TIME...MOT...LOC 2226Z 291DEG 31KT 4028 7475 4002 7524 3989 7526
JRKSpecial weather statement, Mar 3, 5:52 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
552 PM EST FRI MAR 3 2017
NJZ012-013-015-017>020-027-032315-
Northwestern Burlington-Camden-Ocean-Western
Monmouth-Middlesex-Southeastern Burlington-Mercer-Gloucester-
552 PM EST FRI MAR 3 2017
...A SNOW SQUALL WILL AFFECT NORTHWESTERN OCEAN...CAMDEN...
SOUTHEASTERN MERCER...CENTRAL GLOUCESTER...CENTRAL BURLINGTON...
SOUTHERN MONMOUTH AND SOUTHERN MIDDLESEX COUNTIES...
At 551 PM EST, a snow squall was located along a line extending from
near Imlaystown to Willingboro to Mullica Hill. Movement was east at
35 mph and will impact portions of Interstates 295 and 195 in
central and southern New Jersey.
This squall will be near...
Hightstown, Allentown, Roosevelt, Imlaystown, Cream Ridge, Twin
Rivers and Windsor around 555 PM EST.
Manalapan, Lumberton, Mount Holly, Clarksburg and Jacksonville
around 600 PM EST.
Medford, Six Flags Theme Park, Jobstown, Woodruff and Columbus
around 605 PM EST.
Pemberton, Jacksons Mills, Monroe Township, Leisuretowne,
Williamstown, Sicklerville, Cassville and West Freehold around 610
PM EST.
Toms River, Lakewood, Jackson, Howell, Tabernacle, Presidential
Lakes Estates, Lakehurst, Chesilhurst, Farmingdale and Wrightstown
around 615 PM EST.
Visibilities in this squall will drop quickly to one-quarter mile or
less in spots for a few minutes. Wind gusts in excess of 40 mph are
also possible. Any snowfall accumulations will be minor and limited
to grassy surfaces.
Use extra caution and reduce speed if traveling into or through this
snow squall. Rapid changes in visibility could lead to accidents,
especially with this occurring during the evening rush.
LAT...LON 4022 7408 3998 7429 3986 7463 3961 7489
3969 7516 3974 7526 4002 7499 4008 7484
4018 7462 4028 7458
TIME...MOT...LOC 2251Z 290DEG 31KT 4020 7454 4000 7490 3974 7521
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 3:04 PM EST | Special Weather Statement | PHI | Gloucester, Salem | 41 min |
| Mar 3, 3:18 PM EST | Special Weather Statement | PHI | Sussex, Warren | 57 min |
| Mar 3, 4:08 PM EST | Special Weather Statement | PHI | Warren | 37 min |
| Mar 3, 4:48 PM EST | Special Weather Statement | PHI | Hunterdon, Mercer | 42 min |
| Mar 3, 4:54 PM EST | Special Weather Statement | PHI | Morris, Somerset | 36 min |
| Mar 3, 5:31 PM EST | Special Weather Statement | PHI | Camden, Mercer | 29 min |
| Mar 3, 6:17 PM EST | Special Weather Statement | PHI | Burlington, Ocean | 28 min |
| Mar 3, 3:08 PM EST | Special Weather Statement | PHI | Montgomery | 37 min |
| Mar 3, 3:42 PM EST | Special Weather Statement | PHI | Delaware, Montgomery, Philadelphia | 33 min |
Nearby
Special Weather Statements in New Jersey, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.